RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 2, Pages 80–116 (Mi aa69)

Research Papers

Classification of simple multigerms of curves in the contact space

P. A. Kolgushkin


Abstract: Stably simple singularities of curves (both reducible and irreducible) in the contact complex space are classified up to formal stable contact equivalence.The classification widens the one obtained by V. I. Arnold in 1999 for the simple contact space singularities that are $RL$-equivalent to the singularity $A_2$ (a semicubical parabola). The proofs involve the homotopy method and the Darboux-Givental theorem on contact structures.

MSC: 58K40

Received: 10.03.2005


 English version:
St. Petersburg Mathematical Journal, 2007, 18:2, 241–267

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025